# SDR UPS02838673

- Difficulty date: May 22, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 78,333 hours, 24,503 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 POS 13 O/B SEAT TRACK DAMAGED AT SPLICE INTERIM REPAIR C/W PER EO DC8 -5310-15957A.  CUT OUT DAMAGED TRACK IAW DC8 SRM 53-2-3.  LOCATED AND DEBURRED SPLICE, ALODINED & PRIMED, FABBED, LOCATED, DRILLED & INSTALLED.
